# SDR 06FDEA2065

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7324507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: LT SEAT TRACK X= 107.5 FOUND CORROSION AROUND STA 859 AND 899.  REPAIRED AS PER SRM 53-70-00 FIG 1 VOL II. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
